# SDR SWI2025F01471

- Difficulty date: May 7, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA68762-690-53-21-1351  N803SK MXCODEID56198-PR - SERVICE DOOR- DOOR FLOOR SILL HAS CORROSION AT FOOT PRINT OF LOWER ANGLE.  COMPLIED WITH TEMPORARY REPAIR TO SERVICE DOOR LOWER SILL BETWEEN FS310.00 & FS349.00 PER REO 690-53-21-1351 REV --, DATED 2021-04-26.  THIS REPAIR IS VALID FOR 8000 FLIGHT HOURS.  , PART NUMBER:   - , SERIAL NUMBER: 15062, POSITION:    (C-CHECK RO 11/01/2025)COMPLIED WITH ALL STEPS OF REO 690-53-21-1991 REV -- DATED 2025-07-19 STEP 1-16. REPAIR TO SERVICE DOOR LOWER SILL BETWEEN FS321.70 & FS347.00 AND WL70.70 ( PERMANENT REPAIR TO TEMPORARY 690-53-21-1351 REV --)  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR (** RII**)
